# SDR DALA2024070506814

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 82,997 hours, 31,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 EXIT SIGN ABOVE DOOR R2 DETACHED. CORRECTIVE ACTION: REATTACHED EMERGENCY EXIT SIGN AT R2 DOOR AS PER B757 AMM 33-51. (5640762)
